N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Application of polygonal finite elements in linear elasticity

A. Tabarraei and N. Sukumar. Application of polygonal finite elements in linear elasticity. International Journal of Computational Methods, 3(4):503–520, 2006.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Tabarraei:2006:APF,
	author = "A. Tabarraei and N. Sukumar",
	title  = "Application of polygonal finite elements in linear elasticity",
	journal = IJCM,
 	volume = 3,
 	number = 4,
 	pages  = {503--520},
  	year   = 2006,
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/nem/papers/polyelas.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Polygonal/Polyhedral FE Methods}
}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Jan 30, 2020 13:02:11